# SDR AU000744

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: A71281421
- Condition: Cracked
- Location: Hyd System
- Part time: 13,764 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AUS) NO1 SYSTEM HYDRAULIC FROM PRESSURE REDUCING VALVE CRACKED ATFLARE. LOSS OF HYDRAULIC FLUID.
